Homepage of Baohua Fu (付保华)

Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Address: Morningside Center of Mathematics, No. 55, Zhongguancun East Road, Beijing, 100190, China

Email : bhfu@math.ac.cn  

Office: South Building (南楼) 923

Research interest:  Complex Algebraic Geometry

 


Papers

1.        Fu, BaohuaHwang, Jun-Muk Special birational transformations of type (2,1), J. Algebraic Geom. 27 (2018), no. 1, 55–89

2.        Baohua Fu, Jun-Muk Hwang, Isotrivial VMRT-structures of complete intersection type, Asian J. Math. (Mok’s 60th birthday) 22(2018), 331-352

3.        Brion, Michel; Fu, Baohua Minimal rational curves on wonderful group compacti_cations. J. _Ec. polytech. Math. 2 (2015), 153-170.

4.        Fu, BaohuaJuteau, DanielLevy, PaulSommers, Eric Generic singularities of nilpotent orbit closures. Adv. Math. 305 (2017), 1–77

5.        M. Brion and B. Fu, Symplectic resolutions for conical symplectic varieties, Int. Math. Res. Not.  2015, no. 12, 4335-4343

6.        B. Fu and J.-M. Hwang, Uniqueness of equivariant compacti_cations of C^n by a Fano manifold of Picard number 1, Math. Res. Lett. 21 (2014), no. 1, 121-125

7.        B. Fu and D.-Q. Zhang, A characterization of compact complex tori via automorphism groups. Math. Ann. 357 (2013), no. 3, 961-968

8.        Y. Chen, B. Fu and J.-M. Hwang, Minimal rational curves on complete toric manifolds and applications, Proc. Edinb. Math. Soc. (2) 57 (2014), no. 1, 111-123

9.        B. Fu and J.-M. Hwang, Classi_cation of non-degenerate smooth varieties with prolongations and application to target rigidity, Invent. Math. 189 (2012), no. 2, 457-513

10.    B. Fu, Geometry of nilpotent orbits: results and conjectures. Fifth International Congress of Chinese Mathematicians. Part 1, 2, 115-125, AMS/IP Stud. Adv. Math., 51

11.    Fu, Baohua; Q-factorial terminalisations of nilpotent orbits, J. Math. Pures Appl. (9) 93 (2010), no. 6, 623-635

12.    B. Fu, Remarks on hard Lefschetz conjectures on Chow groups, Sci. China Math. 53(2010), no. 1, 105-114

13.    Fu, Baohua; Wang, Chin-Lung Motivic and quantum invariance under strati_ed Mukai fops. J. Differential Geom. 80 (2008), no. 2, 261-280.

14.    Fu, Baohua Inductive characterizations of hyperquadrics. Math. Ann. 340 (2008), no.1, 185-194.

15.    Chaput, Pierre-Emmanuel; Fu, Baohua On strati_ed Mukai ops. Math. Res. Lett. 14(2007), no. 6, 1055-1067.

16.    Fu, Baohua; Herbaut, Fabien On the tautological ring of a Jacobian modulo rational equivalence. Geom. Dedicata Vol. 129(2007) 145-153

17.    Fu, Baohua, Wreath products, nilpotent orbits and symplectic deformations. Internat. J. Math. 18 (2007), no. 5, 473-481.

18.    Fu, Baohua, Extremal contractions, strati_ed Mukai ops and Springer maps. Adv. Math. 213 (2007), no. 1, 165-182.

19.    Fu, Baohua, A survey on symplectic singularities and symplectic resolutions. Ann. Math. Blaise Pascal 13 no. 2 (2006), p. 209-236

20.    Fu, Baohua, Symplectic resolutions for nilpotent orbits. III. C. R. Math. Acad. Sci. Paris 342 (2006), no. 8, 585-588.

21.    Fu, Baohua, Mukai ops and deformations of symplectic resolutions. Math. Z. 253 (2006), no. 1, 87-96.

22.    Fu, Baohua, Poisson resolutions. J. Reine Angew. Math. 587 (2005), 17-26.

23.    Fu, Baohua; Namikawa, Yoshinori, Uniqueness of crepant resolutions and symplectic singularities. Ann. Inst. Fourier (Grenoble) 54 (2004), no. 1, 1-19.

24.    Fu, Baohua, Abelian _brations on S[n]. C. R. Math. Acad. Sci. Paris 337 (2003), no. 9,593-596.

25.    Fu, Baohua, Symplectic resolutions for nilpotent orbits. II. C. R. Math. Acad. Sci. Paris 337 (2003), no. 4, 277-281.

26.    Fu, Baohua, Champs de vecteurs invariants par translation sur les jacobiennes affines des courbes spectrales. C. R. Math. Acad. Sci. Paris 337 (2003), no. 2, 105-110.

27.    Fu, Baohua, Symplectic resolutions for covering of nilpotent orbits. C. R. Math. Acad.Sci. Paris 336 (2003), no. 2, 159-162.

28.    Fu, Baohua, Symplectic resolutions for nilpotent orbits. Invent. Math. 151 (2003), no. 1, 167-186.